# SDR DALA2016032802374

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED FORMER BS 1510,  10:00, O' CLOCK POSITION AT AFT ACCESSORY COMPARTMENT. FRAME, BS 1510 WAS REPLACED IAW DWG 9911843, REV: AC AND SRM 51-30-2.
